# SDR SWAA2023091198546

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 49,700 hours, 30,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY LIGHTS INOP R/H<[01] R/R OVER WING R/H EMERGENCY LIGHT BATTERY PACK (M1669) REF AMM 33-51-06 OPS CHK GOOD
